# SDR AT9900691

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY, FL, FOUND PASSENGER ENTRY WAY FLOOR SUPPORT WAS CORRODED AT BS 200.  REMOVED, FABRICATED, AND INSTALLED FLOOR SUPPORT IAW DC9 SRM 53-10 FIGURE NR 1.
